Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Sharp pain in left knee, starts up when going to bed. Taking Advil and Tylenol. Cause for pain?

Hi Dr. Christensen .... I was reading about the man that was asking why his knee aches at night and was wondering if he found out why this was happening and if he overcame this. I m going through this now, again just at night when I go to bed, after a few minutes regardless of what position I m lying the sharp pain in my left knee (mostly on the inside) starts up. Ive been taking advil and at times tylenol , it helps for awhile but not always through the night. Thank You
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,  
Diabetologist 's  Response
DEAR SIR/MADAM

AGE PLAYS A MAJOR ROLE IN THE JOINT PAIN. IT MIGHT BE DUE TO LOT OF REASONS LIKE ARTHRITIS OR OSTEOPOROSIS, IT MIGHT ALSO BE LIGAMENT SPRAIN AND INJURIES. IT IS VERY ESSENSTIAL TO EVALUATE CAUSE FOR PAIN.

IT IS BETTER FOR YOU TO TAKE AN X RAY OF THE AFFECTED KNEE.
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor